CSpace  > 系统科学研究所
ontheconditionforconsistencyofresamplingestimationsofvarianceoftrimmedlstatistics
Zheng Zhongguo1; Shi Jian2
1997
Source Publicationsystemsscienceandmathematicalscience
ISSN1000-9590
Volume10Issue:3Pages:208
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36080
Collection系统科学研究所
Affiliation1.北京大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Zheng Zhongguo,Shi Jian. ontheconditionforconsistencyofresamplingestimationsofvarianceoftrimmedlstatistics[J]. systemsscienceandmathematicalscience,1997,10(3):208.
APA Zheng Zhongguo,&Shi Jian.(1997).ontheconditionforconsistencyofresamplingestimationsofvarianceoftrimmedlstatistics.systemsscienceandmathematicalscience,10(3),208.
MLA Zheng Zhongguo,et al."ontheconditionforconsistencyofresamplingestimationsofvarianceoftrimmedlstatistics".systemsscienceandmathematicalscience 10.3(1997):208.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zheng Zhongguo]'s Articles
[Shi Jian]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zheng Zhongguo]'s Articles
[Shi Jian]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zheng Zhongguo]'s Articles
[Shi Jian]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.